# SDR GTIA040767

- Difficulty date: September 5, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Disconnected
- Location: L1 Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE INFLATION CABLE NOT CONNECTED TO MANUAL INFLATION HANDLE.  CONNECTED L1 SLIDE INFLATION CABLE TO MANUAL INFLATION HANDLE. (M)
